# SDR AWXA0002082

- Difficulty date: July 6, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 672038112
- Condition: Cracked
- Location: Wl 195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: E.T. INSP reveals cracks in intercostal on both LH & RH sides @ WL 195, just AFT 178 Each intercostal has one crack.C: LH & RH intercostal replaced per ref DWG 65-16300 SHT.3 & SRM 51-30-2 pg 2-3
